# SDR 2015FA0000458

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: General aviation
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,318 hours, 50,122 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, ACFT EXPERIENCED A LOSS OF CAPTAIN'S AIRSPEED INDICATOR, ALTIMETER, IVSI, TAWS, NR 1 TRANSPONDER FOLLOWED BY A CARGO SMOKE DETECTOR ILLUMINATION, FOLLOWED BY RT AFT NR 2 FUEL BOOST PUMP CIRCUIT BREAKER POPPED FOLLOWED BY BOTH CAPTAIN'S AND F/O'S ATTITUDE INDICATORS IN DISAGREEMENT WITH THE EMERGENCY HORIZON WITH GYRO FLAGS DISPLAYED ON BOTH CAPTAIN'S AND FIRST OFFICER'S ATTITUDE GYROS.  THE FLIGHT WAS TERMINATED BY NOT CONTINUING ON TO THE PLANNED DESTINATION, AND INSTEAD DECLARING AN EMERGENCY AND LANDING AT THE CLOSEST AIRPORT THAT COULD ACCOMMODATE THE ACFT.  SECTION 5 AND 6 BELOW WILL NOT BE COMPLETED AS THE ROOT CAUSE OF THE DEFECT HAS YET TO BE DETERMINED.  MAINTENANCE HAS NOT YET TAKEN PLACE ON THE ACFT.
